# SDR RAIA201408140005

- Difficulty date: August 15, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 26,738 hours, 24,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SILL CORRODED AT FRAMES 20 - 21.  MAINTENANCE REPLACED FORWARD SERVICE DOOR SILL.
